MAUDE Adverse Event Report: MICROVENTION, INC. AZUR CX DETACHABLE; EMBOLIZATION COIL

MICROVENTION, INC. AZUR CX DETACHABLE; EMBOLIZATION COIL
Model Number 45-750609
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned to the manufacturer.The lot number was provided and the device history records are being reviewed.The investigation is currently underway.
 
Event or Problem Description
It was reported that an attempt was made to resheath and remove an azur embolization coil.During retraction of the coil, the coil detached from the pusher wire inside the catheter.The pusher wire was pulled out of the catheter, and the detached coil was then removed along with the catheter as it was withdrawn from the patient.There was no reported patient injury.The patient is reported to be stable.

Brand Name
AZUR CX DETACHABLE
Common Device Name
EMBOLIZATION COIL
Manufacturer (Section D)
MICROVENTION, INC.
1311 valencia avenue
tustin CA 92780
MDR Report Key6303097
Report Number2032493-2017-00036
Device Sequence Number303133
Product Code KRD
UDI-Device Identifier00812636021010
UDI-Public(01)00812636021010(11)160425(17)210425(10)16042511
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K071939
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/25/2021
Device Model Number45-750609
Device Lot Number16042511
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2017
Initial Report FDA Received Date02/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1